MathSciNet Relay Station
MathSciNet bibliographic data
MR2350424 (2009g:37005) 37A15 (22D40 37A35 37A45)
Miles, Richard; Ward, Thomas Uniform periodic point growth in entropy rank one. Proc. Amer. Math. Soc. 136 (2008), no. 1, 359–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement